# SDR 2007FA0000216

- Difficulty date: August 21, 2006
- Submitted: March 9, 2007
- Operation: General aviation
- Make and model: Cessna 207A
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52006A1
- Part serial: 00582
- Condition: Cracked
- Part time: 690 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PENETRANT TEST INDICATES CRACKS BETWEEN FINS 20/21 ADJACENT TO THE EXHAUST SEAT AND BETWEEN 19/20 NEARER TO THE UPPER SPARK SPLUG SIDE OF THE EXHAUST CHAMBER.  (K)
